# SDR UALA2010101503824

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 38,796 hours, 4,764 cycles
- Engine: Pwa PW4090
- System (JASC): 2425 · AC Indicating System
- Part: Converter
- Part number: 757183F
- Part serial: 52
- Condition: Tripped
- Location: Backup Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH BACKUP GENS TRIPPED OFF IN DESCENT.  RESET OK.   REPLACED BACKUP GEN FREQ CONVERTER, CK'D OK AND TEST PASSED.
